| Model Number |
ZKU150 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Section a5: unknown/ asked but not available.Section b3: date of event: unknown, not provided.Section h3: other 81: the device was not returned for evaluation.Therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that the non preloaded intraocular lens (iol) was explanted from the patient's right eye due to blurry vision.The lens was replaced with zcu150 with 17.0 d in a secondary procedure.There was no patient injury.There was no medical/surgical intervention required.The patient is doing fine.No other information is available.
Additional Manufacturer Narrative
Additional information: section d9: device available for evaluation: yes.Section d9: returned to manufacturer on: 02/29/2024.Section h3: device evaluated by manufacturer: yes.Device evaluation: the product was returned to the manufacturing site for evaluation.Visual inspection of the complaint lens revealed that it was coated in viscoelastic residue and was cut in half.The lens was cleaned and no issues that could cause or contribute to the complaint issues were observed.Conclusion: the complaint issues "blurry vision" and "explant" were not identified during product evaluation.The other observed issues during the product evaluation could not be confirmed to be related to a manufacturing or design issue.Therefore, there is no indication of a product deficiency or product malfunction.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.